# SDR ASAA2015032311087

- Difficulty date: March 23, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,683 hours, 9,665 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBRIS FOUND IN NR 2 ENGINE IDG SIGHT GLASS.  ACFT GROUNDED. REMOVED NR 2 ENGINE IDG SIGHT GLASS , FOUND DEBRIS TO BE DISLODGED DEPOSITS CONTAINED WITHIN SIGHT GLASS CAVITY.  CLEANED CAVITY OF REMAINING DEPOSITS, REINSTALLED SIGHT GLASS IAW CMM 24-11-85 P.715.  EXAMINED IDG FILTERS, NO CONTAMINATION FOUND.  OPS & LEAK CHECK OF NR 2 ENGINE  IDG GOOD. GROUND VERIFICATION SUCCESSFUL IAW MM 24-11-00-700, STEP 3. A.-F.
